# SDR FDEA2019111972971

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING  -TRAILING EDGE REAR SPAR UPPER CAP STATION XORS 529.50 TO 531   CORROSION. LEFT HAND WING  -TRAILING EDGE REAR SPAR UPPER CAP STATION XORS 529.50 TO 531   CORROSION REPAIR CARRIED OUT AS PER EA # 1-5710-T0349970 PART 1, TITLE: WINGS - BASIC   WING STRUCTURE - LH WING - REAR SPAR UPPER CAP - CORROSION FOUND ON AFT FLANGE   UPPER SURFACE BETWEEN XORS 482 AND XORS 993. REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100.
